# SDR SWAA2020060889375

- Difficulty date: June 3, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,705 hours, 33,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Intermittent
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS GO ON AND OFF IN THE FWD GALLEY AND ROW 4.  R & R EMERGENCY BATTERY PACK CHARGER IAW AMM 33-51-06.
